Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 72, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 23, 2016, 10:26 PM CDT for Dallas County, Tarrant County, Texas. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2016, 10:26 PM CDT (03:26 UTC)
- Expired
- Mar 23, 2016, 11:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Dallas County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 22 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 10:55 PM CDT | HAIL 0.75 | 2 W Cedar Hill, TX | DIME SIZED HAIL AT CEDAR HILL STATE PARK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 6:51 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.4 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1404 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1555 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 8.9
The text
As transmitted.
240
WUUS54 KFWD 240326
SVRFWD
TXC113-439-240415-
/O.NEW.KFWD.SV.W.0072.160324T0326Z-160324T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1026 PM CDT WED MAR 23 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN DALLAS COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1115 PM CDT
* AT 1025 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EVERMAN...
MOVING EAST AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
DALLAS...FORT WORTH...ARLINGTON...IRVING...GRAND PRAIRIE...MANSFIELD...
CEDAR HILL...DUNCANVILLE...BURLESON...CROWLEY...FOREST HILL...KENNEDALE...
EVERMAN...COCKRELL HILL...RENDON...EDGECLIFF VILLAGE...PANTEGO...
EDGECLIFF AND CEDAR HILL STATE PARK.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35W BETWEEN MILE MARKERS 38 AND 52.
INTERSTATE 20 BETWEEN MILE MARKERS 435 AND 461.
INTERSTATE 30 BETWEEN MILE MARKERS 13 AND 40.
INTERSTATE 820 BETWEEN MILE MARKERS 28 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING OF POOR DRAINAGE AREAS ACROSS SOUTHERN TARRANT AND DALLAS
COUNTIES. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3255 9692 3255 9735 3276 9737 3281 9687
TIME...MOT...LOC 0325Z 266DEG 39KT 3261 9725
HAIL...1.75IN
WIND...<50MPH
$$
BAIN1 follow-up statement
206
WWUS54 KFWD 240405
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1105 PM CDT WED MAR 23 2016
TXC439-240414-
/O.CAN.KFWD.SV.W.0072.000000T0000Z-160324T0415Z/
TARRANT TX-
1105 PM CDT WED MAR 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TARRANT COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED FOR
SOUTHERN TARRANT COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3255 9692 3255 9704 3279 9703 3281 9687
TIME...MOT...LOC 0404Z 266DEG 39KT 3264 9677
$$
TXC113-240415-
/O.CON.KFWD.SV.W.0072.000000T0000Z-160324T0415Z/
DALLAS TX-
1105 PM CDT WED MAR 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHWESTERN DALLAS COUNTY...
AT 1104 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LANCASTER...
MOVING EAST AT 45 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
DALLAS...IRVING...GRAND PRAIRIE...CEDAR HILL...DUNCANVILLE...COCKRELL HILL
AND CEDAR HILL STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING OF POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3255 9692 3255 9704 3279 9703 3281 9687
TIME...MOT...LOC 0404Z 266DEG 39KT 3264 9677
HAIL...1.50IN
WIND...<50MPH
$$
BAINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 6:24 PM CDT, 4 hours 2 minutes earlier.
Area forecast discussion, Mar 23, 6:24 PM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 624 PM CDT WED MAR 23 2016 .AVIATION... THE COMBINATION OF AN UPPER TROUGH...A DRY LINE AND A COLD FRONT WILL LEAD TO A ROUND OF CONVECTION THIS EVENING... CONVERGENCE ALONG A DRY LINE HAS LED TO ISOLATED THUNDERSTORM DEVELOPMENT NORTH OF THE DFW AREA OVER THE PAST HOUR OR SO. HI-RES MODEL GUIDANCE INDICATES THAT ACTIVITY WILL BACK-BUILD SOUTHWESTWARD TOWARDS THE KMWL AREA OVER THE NEXT COUPLE OF HOURS AS STRONGER FORCING ASSOCIATED WITH THE UPPER TROUGH ARRIVES FROM THE WEST. FOR SIMPLICITY WE WILL BEGIN THE METROPLEX TAFS WITH VCTS. THE FRONT WILL LIKELY OVERTAKE THE DRYLINE ABOUT THE SAME TIME STORMS BEGIN TO AFFECT THE DALLAS-FORT WORTH AREA...WHICH SHOULD BE IN THE THE 02-04Z TIME FRAME. ACTIVITY MAY START OFF ISOLATED IN NATURE...WITH STORMS THEN FORMING INTO A LINE AND DEVELOPING SOUTHEASTWARD ACROSS THE REGION WITH THE FRONT. TIMING OF THE ONSET OF CONVECTION IN THE WACO AREA WILL PROBABLY BE AROUND 3 HOURS AFTER THE DFW AREA...OR BEGINNING AROUND MIDNIGHT LOCAL. GUSTY NORTHWEST WINDS AND VFR CONDITIONS ARE EXPECTED FOLLOWING THE PASSAGE OF THE FRONT. 30 && .UPDATE.../1148 AM CDT/ AN UPPER LEVEL LOW IS CURRENTLY MOVING INTO WESTERN KANSAS WITH ITS ATTENDANT SURFACE LOW ALSO MOVING ACROSS KANSAS. A DRYLINE EXTENDS FROM THE SURFACE LOW SOUTH...WITH THE LEADING EDGE NEAR A VERNON TO SWEETWATER TO OZONA LINE. THE DRYLINE WILL CONTINUE MIXING EAST...STALLING ACROSS NORTH TEXAS AROUND MID- AFTERNOON AS THE LOWER AND MID LEVEL WINDS BECOME MORE SOUTHWESTERLY WHILE THE UPPER LEVEL TROUGH MOVES EAST. WHERE THE DRYLINE STALLS REMAINS THE MAIN CHALLENGE FOR THE FORECAST THE REMAINDER OF THE DAY. THE HI RES MODELS STALL THE DRYLINE FURTHER WEST THAN PREVIOUSLY THOUGHT AND HAVE UPDATED THE FORECAST TO REFLECT THIS CHANGE. THE LOCATION OF THE DRYLINE AND WHERE IT STALLS WILL HAVE IMPACTS ON THE LOCATION OF STORM DEVELOPMENT LATER TODAY. LATEST MODEL GUIDANCE SUGGESTS THE DRYLINE WILL STALL NEAR A GAINESVILLE TO GOLDTHWAITE LINE LATE THIS AFTERNOON. THE RAP HAS BEEN CONSISTENTLY DEVELOPING ISOLATED CONVECTION ALONG THE DRYLINE ALONG AND NORTH OF INTERSTATE 20 BETWEEN 22-23Z /5-6 PM CDT/ AND NOW THE HRRR IS DEVELOPING CONVECTION TOO IN THE SAME GENERAL LOCATION AND TIME. FORECAST SOUNDINGS FROM THE RAP SHOW THE CAP WEAKENING ALONG THE DRYLINE ALLOWING FOR CONVECTIVE INITIATION AND HAVE ADJUSTED THE AFTERNOON POPS ACCORDINGLY FOR THIS POTENTIAL ALONG AND WEST OF A BOWIE TO MERIDIAN LINE. STILL KEPT THE POPS LOW AT 20 PERCENT AS ANY STORMS DURING THE 4-6 PM TIME FRAME SHOULD BE ISOLATED BUT THESE STORMS COULD BE SEVERE. CAPE VALUES WILL BE BETWEEN 1500-2000 J/KG WITH STRONG BULK SHEAR VALUES. MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS BUT AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. AFTER 6-7 PM...THE COLD FRONT WILL START TO OVERTAKE THE DRYLINE FROM NORTH TO SOUTH AND A NARROW BAND OF STORMS ALONG THE FRONT/DRYLINE IS EXPECTED TO DEVELOP AS THIS HAPPENS. WITH THE LIKELIHOOD THAT THE DRYLINE WILL BE WEST OF INTERSTATE 35...EXPANDED THE EVENING POPS WEST AS WELL BUT THE BEST STORM CHANCES WILL BE ALONG AND EAST OF INTERSTATE 35. SEVERE STORMS WILL AGAIN BE POSSIBLE WITH A THREAT FOR LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES IN THE EVENING HOURS BUT THE MAIN THREAT MAY TRANSITION TO STRONG WINDS LATER IN THE EVENING AND OVERNIGHT IF THE STORMS BECOME LINEAR ALONG THE FRONT...SIMILAR TO A SQUALL LINE. OVERNIGHT...THE SEVERE THREAT WILL LOWER BUT WILL STILL BE POSSIBLE. THE STORMS SHOULD BE EAST AND SOUTHEAST OF THE AREA BY DAYBREAK AS THE FRONT MOVES OUT OF CENTRAL TEXAS. && .PREV DISCUSSION... /ISSUED 347 PM CDT WED MAR 23 2016/ FOR THE REMAINDER OF TODAY AND TONIGHT...NO SIGNIFICANT CHANGES ARE EXPECTED FROM THE UPDATE ISSUED AROUND MIDDAY AND HAVE APPENDED THE UPDATE DISCUSSION BELOW FOR REFERENCE. BOTH THE RED FLAG WARNING AND WIND ADVISORY WILL REMAIN IN EFFECT TROUGH 7 PM CDT EVEN THOUGH MANY SITES ARE NOT CONSISTENTLY MEETING CRITERIA. THE THREAT FOR FIRES AND STRONG GUSTY WINDS WILL CONTINUE INTO THE EVENING HOURS. WE CONTINUE TO TRACK THE LOCATION OF THE DRYLINE...VISIBLE ON AREA RADARS...WHICH AT 3 PM WAS LOCATED NEAR A LINE FROM OKLAHOMA CITY TO GRAHAM TO FORT STOCKTON. SOME CUMULUS CLOUDS HAVE BEEN DEVELOPING ALONG THE DRYLINE FROM OLNEY/GRAHAM TO ABILENE BUT THERE IS LITTLE VERTICAL EXTENT TO THESE CLOUDS AND NO CONVECTIVE DEVELOPMENT. ACARS SOUNDINGS AT KDFW AIRPORT INDICATE THE CAP HAS WEAKENED BUT IS STILL IN PLACE. HOWEVER...BY 22-23Z...THE HRRR CONTINUES TO DEVELOP CONVECTION NEAR THE I-35 CORRIDOR AND RAPIDLY INCREASES THE INTENSITY OF THESE STORMS WHICH WOULD BE EXPECTED GIVEN THE UNSTABLE ENVIRONMENT AND SUFFICIENT SHEAR FOR SUPERCELLS IF THE CAP CAN BE WEAKENED/ERODED. THE COLD FRONT CAN ALSO BE TRACKED ON VISIBLE SATELLITE IMAGERY AND AREA RADARS SWEEPING DOWN THE TEXAS PANHANDLE AND WESTERN OKLAHOMA. AS THE FRONT OVERTAKES THE DRYLINE IN OUR AREA THIS EVENING AND LARGE SCALE LIFT INCREASES AS THE BASE OF THE UPPER LEVEL TROUGH APPROACHES FROM THE WEST...ADDITIONAL STORMS ARE EXPECTED TO DEVELOP ALONG THIS FRONT/DRYLINE INTERACTION AND POSSIBLY THE SOUTHERN EXTENT OF THE DRYLINE. AT FIRST...THESE STORMS MAY FORM A BROKEN LINE BUT ARE EXPECTED TO CONGEAL INTO A MORE SOLID LINE AS THE FRONT PROGRESSES SOUTHEAST THROUGH THE AREA. BY DAYBREAK THURSDAY MORNING...THE STORMS SHOULD HAVE EXITED THE AREA LEAVING COOL AND BREEZY CONDITIONS IN THE WAKE OF THE FRONT. THE MAIN THREATS WITH ANY STORMS THAT DEVELOP LATE THIS AFTERNOON AND EARLY EVENING WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. FOR THE STORMS ALONG THE FRONT LATER...INITIAL THREATS WILL ALSO BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. HOWEVER...AS THE STORMS CONGEAL INTO A LINE...THE MAIN THREAT MAY BECOME DAMAGING WINDS...BUT THERE WILL STILL BE A LOWER THREAT FOR HAIL AND ISOLATED TORNADOES GIVEN THE SHEAR VALUES AHEAD OF THE FRONT. TEMPERATURES ON THURSDAY WILL BE COOLER WITH HIGHS IN THE 60S BUT IT WILL FEEL COOLER THAN THAT WITH BREEZY NORTH WINDS OF 10 TO 20 MPH AND GUSTS UP TO 30 MPH. BROAD TROUGHING IN THE MID LEVELS OF THE ATMOSPHERE WILL CONTINUE BUT WEAK RIDGING FROM THE SURFACE TO H700 AND A RETURN OF SOUTH WINDS FRIDAY WILL RESULT IN WARMING TEMPERATURES FRIDAY AND SATURDAY. FRIDAY AND SATURDAY ARE EXPECTED TO BE PLEASANT...SUNNY...AND DRY BUT IT WILL BE A LITTLE BREEZY IN SOME AREAS WITH WINDS OF 10-15 MPH AND SLIGHTLY HIGHER GUSTS. ANOTHER SHORTWAVE WILL MOVE THROUGH THE BROAD UPPER LEVEL TROUGH AND ACROSS THE PLAINS SATURDAY NIGHT SENDING ANOTHER COLD FRONT INTO NORTH AND CENTRAL TEXAS ON SUNDAY. THERE ARE TIMING DIFFERENCES WITH THE FRONT BUT THE LATEST TRACK HAS IT MOVING THROUGH THE REGION LATE SATURDAY NIGHT AND SUNDAY MORNING. THERE MAY BE SOME WEAK INSTABILITY AHEAD OF THE FRONT FOR A FEW STRONG STORMS BUT CONFIDENCE IN THIS IS LOW AND WE WILL CONTINUE TO MONITOR THE INSTABILITY AND TIMING LEADING UP TO THIS NEXT SYSTEM. SUNDAY WILL BE A COOL DAY FOR MOST WITH TEMPERATURES DEPENDING ON THE TIMING OF THE FRONT. EARLY NEXT WEEK WILL BE DRY WITH INCREASING TEMPERATURES BUT ANOTHER STRONG UPPER LEVEL SYSTEM MAY DEVELOP IN THE WESTERN CONUS BY MIDWEEK BRINGING ADDITIONAL RAIN CHANCES BY MID TO LATE WEEK. JLDUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 48 64 44 72 52 / 50 5 0 0 5 WACO, TX 50 66 40 72 49 / 60 5 0 0 5 PARIS, TX 47 61 40 68 47 / 60 5 0 0 5 DENTON, TX 46 63 39 70 50 / 40 5 0 0 5 MCKINNEY, TX 47 62 39 69 49 / 50 5 0 0 5 DALLAS, TX 48 64 44 72 52 / 50 5 0 0 5 TERRELL, TX 48 63 41 70 49 / 60 5 0 0 5 CORSICANA, TX 51 65 43 71 50 / 60 10 0 0 5 TEMPLE, TX 52 66 42 71 49 / 50 5 0 0 5 MINERAL WELLS, TX 46 65 39 73 50 / 30 5 0 0 5 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ091>095-100>107- 115>123-129>135-141-143>147-157>161-174. RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR TXZ091-092- 100>102-115>117-129>132-141>143. && 30
Hazardous weather outlook, Mar 23, 3:31 PM CDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 331 PM CDT WED MAR 23 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 331 PM CDT WED MAR 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. THERE IS A CRITICAL THREAT FOR FIRES ALONG AND WEST OF A GAINESVILLE TO GLEN ROSE TO GOLDTHWAITE LINE THROUGH 7 PM. THERE IS ALSO A WIND ADVISORY FOR MOST OF THE REGION THROUGH 7 PM. ISOLATED STORMS MAY DEVELOP ALONG A DRYLINE THIS EVENING BETWEEN 4 AND 8 PM. IF STORMS DEVELOP...THEY WILL LIKELY BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOS CAN NOT BE RULED OUT EITHER. A COLD FRONT WILL REACH NORTH AND CENTRAL TEXAS LATER THIS EVENING. THUNDERSTORM CHANCES INCREASE AFTER 7 PM AS THE APPROACHING COLD FRONT OVERTAKES THE DRYLINE...AND THE CAP IN PLACE OVER THE REGION ERODES. THUNDERSTORMS ARE LIKELY TO FORM ALONG THE COLD FRONT...AND WILL LIKELY IMPACT AREAS EAST OF A GAINESVILLE TO LAMPASAS LINE. THESE STORMS WILL SUBSEQUENTLY MOVE ACROSS THE EASTERN PORTIONS OF NORTH TEXAS OVERNIGHT...EXITING THE AREA PRIOR TO DAYBREAK THURSDAY. ANY STORMS THAT FORM LATE THIS AFTERNOON AND TONIGHT WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES WILL RETURN SUNDAY AND EARLY MONDAY. AS OF NOW...STRONG TO SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING AND TONIGHT.
In the hours before
Local storm report, Mar 23, 10:09 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1009 PM CDT WED MAR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM HAIL LEWISVILLE 33.07N 97.00W
03/23/2016 M1.75 INCH DENTON TX PUBLIC
PING PONG TO GOLFBALL SIZE HAIL IN LEWISVILLELocal storm report, Mar 23, 10:10 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1010 PM CDT WED MAR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM HAIL 1 W ROANOKE 33.02N 97.20W
03/23/2016 E0.88 INCH DENTON TX PUBLIC
NICKEL SIZED HAIL NEAR TEXAS MOTOR SPEEDWAYLocal storm report, Mar 23, 10:12 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1012 PM CDT WED MAR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 8 S ALEDO 32.58N 97.60W
03/23/2016 M1.00 INCH PARKER TX AMATEUR RADIO
1 INCH HAIL 2 NORTHWEST OF CRESSON BY SPOTTERLocal storm report, Mar 23, 10:20 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1020 PM CDT WED MAR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM HAIL 1 S LEWISVILLE 33.06N 97.00W
03/23/2016 E1.50 INCH DENTON TX LAW ENFORCEMENT
WALNUT SIZED HAILLocal storm report, Mar 23, 10:21 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1021 PM CDT WED MAR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL BENBROOK 32.68N 97.45W
03/23/2016 E1.50 INCH TARRANT TX AMATEUR RADIO
NEAR ALTA MESA AND WELCHLocal storm report, Mar 23, 10:23 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1023 PM CDT WED MAR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL DALLAS 32.77N 96.78W
03/23/2016 E1.75 INCH DALLAS TX AMATEUR RADIO
GOLF BALL SIZED HAIL NEAR PARKER RD AT DALLAS N TOLLWAYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 7:25 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 50 min |
| Mar 23, 7:43 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 32 min |
| Mar 23, 7:52 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Wise | 53 min |
| Mar 23, 8:04 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 26 min |
| Mar 23, 8:10 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 35 min |
| Mar 23, 8:10 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 65 min |
| Mar 23, 8:26 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 64 min |
| Mar 23, 8:26 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 64 min |
| Mar 23, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker | 46 min |
| Mar 23, 9:01 PM CDT | Tornado Warning | FWD | Tarrant | 29 min |
| Mar 23, 9:07 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto | 23 min |
| Mar 23, 9:25 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Denton, Tarrant | 65 min |
| Mar 23, 9:28 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Parker | 62 min |
| Mar 23, 9:32 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 58 min |
| Mar 23, 9:35 PM CDT | Special Weather Statement | FWD | Grayson | 55 min |
| Mar 23, 9:54 PM CDT | Areal Flood Advisory | FWD | Tarrant | 2 hr |
| Mar 23, 10:06 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 54 min |
| Mar 23, 10:33 PM CDT | Special Weather Statement | FWD | Hood, Johnson, Somervell | 57 min |
| Mar 23, 10:46 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas, Mills | 59 min |
| Mar 23, 10:47 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Rockwall | 58 min |
| Mar 23, 10:51 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 42 min |
| Mar 23, 11:18 PM CDT | Special Weather Statement | FWD | Kaufman | 57 min |
| Mar 23, 11:26 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 34 min |
| Mar 23, 11:38 PM CDT | Special Weather Statement | FWD | Bosque | 52 min |
| Mar 23, 11:43 PM CDT | Special Weather Statement | FWD | Rains | 47 min |
| Mar 23, 11:53 PM CDT | Special Weather Statement | FWD | Lampasas | 52 min |
| Mar 23, 11:55 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Kaufman, Lamar, Rains and 1 more | 35 min |
| Mar 24, 12:02 AM CDT | Special Weather Statement | FWD | McLennan | 58 min |
| Mar 24, 12:26 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 27 min |
| Mar 24, 12:53 AM CDT | Severe Thunderstorm Warning | FWD | Henderson | 37 min |
| Mar 24, 7:10 AM CDT | River Flood Warning | FWD | Dallas | 24 hr |
| Mar 24, 9:11 AM CDT | River Flood Warning | FWD | Dallas | 67 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.